Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

im becoming increasingly worried borderline freaking out at the hairloss. in the shower when i wash my hair id look at my hands and see anywhere from 15-40 strands of hair. when not in the shower id run my hands through my hair just to confirm and yep, more hair falling out. what can i do???

Share this post


Link to post
Share on other sites

Heya

If you're still on Accutane then i'd advise you get off it. Hair loss is a common side effect that may or may not become a long term issue. There are quite a few threads on this issue. Maybe read up and then weigh up the decision on whether it's worth the risk to continue treatment or not.

Best wishes in your decision, Shantelle

Share this post


Link to post
Share on other sites

You mean uncommon side effect, theres well over 20 million that taken it, and only some odd thousand that get hair shedding, and less than that that get hair loss, either way if your scared stop taking it and see if it improves

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×